MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422540
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the 3rd of 4 reports.Subject device is not available.
 
Event or Problem Description
Patient successfully underwent coil embolization for an anterior communicating artery aneurysm with 4 coils (subject device) and a microcatheter.Next day magnetic resonance imaging (mri) showed an artifact.The ct image showed no sign.According to the physician, the artifact may be a marker for the product used.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Additional information provided by the customer indicated that there was no allegation against any of the devices used in the procedure.In addition, based on the review of mri (magnetic resonance imaging) provided by the customer, possibility of a metal artifact has been ruled out as ct (computed tomography) scan did not capture it.Other possibilities that it could be a micro hemorrhage, a tiny air bubble or a tiny foreign body emboli likely from the catheter coating.Therefore, the reported event was not confirmed as the ro (radiopaque) markers are made of metal.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8788857
Report Number3008881809-2019-00203
Device Sequence Number11429536
Product Code HCG
UDI-Device Identifier04546540675866
UDI-Public04546540675866
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Catalogue NumberM0035422540
Device Lot Number21162035
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 EXCELSIOR SL-10 MICROCATHETER (STRYKER); 2 TARGET COILS (STRYKER); 1 EXCELSIOR SL-10 MICROCATHETER (STRYKER); 2 TARGET COILS (STRYKER)
Patient Age76 YR